# SDR AALA20031071

- Difficulty date: September 25, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PPGNP1752013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S L1 WINDSCREEN DEVELOPED ARCING IN THE OUTER PAIN.  WINDOW CRACKED SEVERELY.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
